# SDR DALA1111336316

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,356 hours, 5,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2320-2340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSP LT SIDE FOUND WEAR BETWEEN STA 2320-2340. BLENDED AREA, MAX MATERIAL REMOVED IS .008" HFEC NO CRACKS WITHIN LIMITS IAW SRM      53-00-01, FIG 101.  TREATED, PRIMED AND APPLIED TEFLON COATING IAW AA 5331-01190-02. ERA 489979-14AD DOCUMENTS REWORKED AREA.  REQUIRED INSP COMPLETED.
